# SDR HALA2009082400377

- Difficulty date: August 24, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,273 hours, 31,295 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WITH APU OFF ON DESCENT STATUS MSG " APU ISLN VAL".  T/S IAW FIM 28-25-00-104  ERASED EICAS MESSAGE AND PERFORMED APU START.  NOT ABLE TO DUPLICATE.  CLEANED AND SECURED CONNECTOR TO ISOL. VALVE.  NO PR'S FOUND. OK FOR CONT SERVICE.
